Taxotere

Drug Interactions

Taxotere can potentially interact with a few other medicines (see Taxotere Drug Interactions).
 

What Should I Tell My Healthcare Provider?

You should talk with your healthcare provider prior to taking Taxotere if you have:
 
Also, let your healthcare provider know if you are:
 
Make sure to tell your healthcare provider about all of the medicines you take, including prescription and non-prescription medicines, vitamins, and herbal supplements.
 
(Click Taxotere Warnings and Precautions to learn more, including information on who should not take the drug.)
 

What If I Take an Overdose?

People who take too much Taxotere may have overdose symptoms that could include:
 
  • Severe neutropenia (low levels of certain white blood cells)
  • Weakness
  • Rashes or other skin reactions
  • Unusual sensations, such as burning or tingling.
     
It is unlikely for a person to overdose on the drug, however, as it is usually administered by a healthcare provider.
 
9 Signs You May Have Hyperactive-Impulsive Type Adult ADHD

Taxotere Chemotherapy Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.